# SDR 96ZZZX3427

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8318H
- Make and model: Piper PA-28-161
- Aircraft serial: 288116121
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: LW13792
- Condition: Loose
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER CIRCUMFERENCE OF SEAL IS NOT A TIGHT FIT TO THE CRANKCASE.  AFTER SEAL IS INSTALLED, SEAL IS ABLE TO ROTATE.  NO SEALANT IS RECOMMENDED IN THE OVERHAUL OR SERVICE MANUALS, P/N LW13792 AND SL 13792 SEALS.
